MathSciNet Relay Station
MathSciNet bibliographic data
MR346505 46E27 (28A45)
Brooks, James K.; Dinculeanu, Nicolae Strong additivity, absolute continuity, and compactness in spaces of measures. J. Math. Anal. Appl. 45 (1974), 156–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement